MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT

ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT
Catalog Number 08120242001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's device has been requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The customer alleged there was an issue with a coaguchek xs softclix lancet device.The customer stated that the softclix device would not fire.The customer was able to insert a needle and put the cap on the softclix device.The customer was also able to move the cap to different depth settings.The customer was able to prime the softclix device and it sounded like it fired.The customer then alleged that the needle could be seen coming out of the end of the device.The customer ejected the needle from the softclix device.The device was working properly after this.The customer put the needle back into the device and it appeared to be properly seated.The customer was able to put the cap on the device and was able to adjust the settings, but alleged that the lancet needle was still extending past the cap.
 
Additional Manufacturer Narrative
The softclix lancing device was received for investigation with 10 unused lancets.The alleged failures "unable to get the device to fire" and "exposed lancet while properly seated in softclix device" could not be confirmed during the investigation.The customer sample was tested into a rubber mat with test lancets (accu-chek softclix lancets; lot u21a8) and all received lancets at all different pricking depth settings, for each attempt needles were correctly retracted, ejected, and produced a puncture hole.The lancing device could be activated and triggered without any problems and the lancets were not exposed after seated in the lancing device.The lancing device was disassembled for investigation, but no abnormal attribute was found which could verify the customer's allegation.The lancing device works in accordance with specifications.As no customer-used lancets were received, no further investigation is possible.The investigation could not identify a product problem.Medwatch fields d1, d2, d4, and h3 have been updated.

Brand Name
COAGUCHEK XS SC LANCING DEVICE KIT
Common Device Name
LANCING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
bad oeynhausen 32549
GM   32549
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18790769
Report Number1823260-2024-00563
Device Sequence Number8296998
Product Code FMK
UDI-Device Identifier00365702702165
UDI-Public00365702702165
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08120242001
Device Lot NumberBBE032
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown